# SDR IXXA20251101071

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 112,211 hours, 20,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103529
- Part serial: 36977
- Condition: Not Reported
- Location: Zone 200
- Part time: 9,665 hours, 3,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 EMERGENCY INERTIAL REEL REQUIRES REPLACEMENT. PLACED ON DEFERRAL 67545 MINIMUM EQUIPMENT LIST 25-61-01-01 CATEGORY C. DUE 12 NOVEMBER 2025. REMOVED AND REPLACED #6 INERTIA DESCENT DEVICE IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 25-61-05. NO OTHER DEFECTS NOTED DEFERRAL 67545 CLEARED.
